# SDR A6WA200840135

- Difficulty date: February 26, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- System (JASC): 5246 · Fluid Service Doors
- Part: Stop
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON RT WING BUTEDOOR, STOP ASSY CRACKED.  REPLACED IAW SRM 51-42-06, 51-42-113.  REPLACED IAW SRM 51-42-06, 51-42-13.  (M)
